Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1983, Volume 34, Issue 3, Pages 337–340 (Mi mzm5859)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of a factorizable group with decomposable factors

V. S. Monakhov
Full-text PDF (338 kB) Citations (1)
Received: 25.01.1982
English version:
Mathematical Notes, 1983, Volume 34, Issue 3, Pages 650–652
DOI: https://doi.org/10.1007/BF01140342
Bibliographic databases:
UDC: 519.44
Language: Russian
Citation: V. S. Monakhov, “Solvability of a factorizable group with decomposable factors”, Mat. Zametki, 34:3 (1983), 337–340; Math. Notes, 34:3 (1983), 650–652
Citation in format AMSBIB
\Bibitem{Mon83}
\by V.~S.~Monakhov
\paper Solvability of a factorizable group with decomposable factors
\jour Mat. Zametki
\yr 1983
\vol 34
\issue 3
\pages 337--340
\mathnet{http://mi.mathnet.ru/mzm5859}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=721247}
\zmath{https://zbmath.org/?q=an:0543.20017|0534.20013}
\transl
\jour Math. Notes
\yr 1983
\vol 34
\issue 3
\pages 650--652
\crossref{https://doi.org/10.1007/BF01140342}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983SU48800003}
Linking options:
  • https://www.mathnet.ru/eng/mzm5859
  • https://www.mathnet.ru/eng/mzm/v34/i3/p337
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:225
    Full-text PDF :83
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024